Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS Northern Indiana

August 28, 2016Fulton County, Henry County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Aug 28, 2016, 1:56 PM EDT for Fulton County, Henry County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 1:56 PM EDT (17:56 UTC)
Expired
Aug 28, 2016, 2:45 PM EDT
In force
49 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, OH, Henry County, OH

The radar

The Northern Indiana radar (KIWX), 135 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 2:39 PM EDTHAIL 0.25Delta, OHPEA SIZED HAIL CONTINUED FOR ABOUT 10 MINUTES. ANOTHER SPOTTER REPORTED WEAK ROTATION WITH THE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

556 
WUUS53 KIWX 281756
SVRIWX
OHC051-069-281900-
/O.NEW.KIWX.SV.W.0047.160828T1756Z-160828T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
156 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HENRY COUNTY IN NORTHWESTERN OHIO...
  FULTON COUNTY IN NORTHWESTERN OHIO...

* UNTIL 300 PM EDT

* AT 156 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BLISSFIELD TO NEAR DELTA TO NEAR ARCHBOLD...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...LIBERTY CENTER...
  METAMORA...LYONS...OAKSHADE...GERALD...BRAILEY...WINAMEG...
  ELMIRA...SEWARD...PETTISVILLE...ZONE...TEDROW...
  OTTOKEE AND ASSUMPTION.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 26 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4154 8388 4145 8398 4138 8421 4142 8423
      4143 8423 4143 8424 4163 8435 4170 8414
      4171 8412 4172 8388
TIME...MOT...LOC 1756Z 337DEG 12KT 4179 8387 4163 8408 4156 8427 

HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI
2 follow-up statements
097 
WWUS53 KIWX 281821
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 PM EDT SUN AUG 28 2016

OHC051-069-281900-
/O.CON.KIWX.SV.W.0047.000000T0000Z-160828T1900Z/
HENRY OH-FULTON OH-
221 PM EDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTH CENTRAL HENRY AND SOUTHEASTERN FULTON COUNTIES...

AT 220 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF SWANTON TO NEAR DELTA TO NEAR
ARCHBOLD...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...SWANTON...DELTA...LIBERTY
CENTER...METAMORA...GERALD...
BRAILEY...WINAMEG...PETTISVILLE...OTTOKEE AND ASSUMPTION.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 31 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4154 8388 4145 8398 4138 8421 4142 8423
      4143 8423 4143 8424 4157 8429 4161 8418
      4165 8408 4172 8388
TIME...MOT...LOC 1820Z 337DEG 12KT 4170 8389 4156 8404 4149 8426 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
376 
WWUS53 KIWX 281845
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
245 PM EDT SUN AUG 28 2016

OHC051-069-281853-
/O.CAN.KIWX.SV.W.0047.000000T0000Z-160828T1900Z/
HENRY OH-FULTON OH-
245 PM EDT SUN AUG 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HENRY AND
SOUTHEASTERN FULTON COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS TO
40 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS 
THEY TRACK ACROSS FAR SOUTHERN FULTON AND NORTHERN HENRY COUNTIES
THROUGH 315 PM EDT.

LAT...LON 4154 8388 4145 8398 4138 8421 4142 8423
      4143 8423 4143 8424 4157 8429 4161 8418
      4165 8408 4172 8388
TIME...MOT...LOC 1839Z 337DEG 12KT 4164 8386 4150 8401 4143 8423 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:43 PM EDT, 13 minutes earlier.

Area forecast discussion, Aug 28, 1:43 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
143 PM EDT SUN AUG 28 2016

.SYNOPSIS...
Issued at 318 AM EDT Sun Aug 28 2016

Scattered showers and thunderstorms can be expected through early
evening before diminishing. A few storms may produce some gusty
winds and localized heavy rainfall. High pressure will build into
the Great Lakes behind the front providing dry weather tonight
through Tuesday. Highs today will be in the middle to upper 80s,
except a little cooler than that near Lake Michigan. Lows tonight
will be in the lower to middle 60s. Highs on Monday will reach
back into the mid 80s.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 139 PM EDT Sun Aug 28 2016

Upper level wave skirting northern tier of CONUS into southeast
Ontario late this afternoon will result in stalling of pooled low
level moisture axis across the area. A weak sheared upper vort
trailing across across the southern Great Lakes associated with
mid/upper level jet will provide some weak mid/upper forcing through
late this afternoon.  Weak to moderate instability should combine
with this weak forcing for scattered afternoon/early evening showers
and thunderstorms across central/southern portions of the forecast
area. Severe weather is currently not expected although cannot
completely rule out any stronger cells producing short-lived 30 to
40 mph wind gusts late afternoon. With relatively slow storm motion
and showers training over same location along broad confluence
zones, some very localized heavy downpours are possible through late
afternoon. Isolated-scattered shower/storm potential should diminish
after 00Z. Have received a few reports of funnel clouds across
southeast lower Michigan in DTX forecast area, and while not
expecting significant severe weather at this time, will continue to
monitor over next few hours. Quiet weather expected for the
remainder of the night with persistence of low level ridging and
light flow. An overall similar setup late tonight/early Monday
morning should allow for some patchy fog formation once again for
rural and low lying areas.

A short wave tracking through base of larger scale eastern Canadian
trough early Monday should allow for more substantial low level dry
air advection to work across northeast Indiana/northwest Ohio on
Monday with best lingering low level moisture likely situated across
west central and northwest Indiana. Any substantial forcing will
likely be hard to come by on Monday however, with only possibility
of note are weak waves lifting northward from cut-off upper trough
across the Four Corners region. Cannot completely rule out an
afternoon isolated storm across the far west/southwest Monday, but
chances appear quite low at this time. Warm conditions to continue
into Monday with highs similar to that of today.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 139 PM EDT Sun Aug 28 2016

A quiet period shaping up for the beginning of the long term period.
Low level ridge axis will remain anchored across the Great
Lakes/Ohio Valley. The next feature of interest will be the next
southern Canadian trough progressing through mean upper ridge across
south central Canada. This will eventually allow cold frontal
boundary to drop across the southern Great Lakes late Tuesday night
or Wednesday. Blocking anticyclone will contribute to some moisture
availability question with little opportunity for significant
moisture transport into the area in advance of the front.
Frontogenetic flow should result in some pooled moisture along and
just in advance of this boundary that should support scattered
shower/storms late Tuesday night/Wednesday. Severe weather potential
looks on the low side as shear profiles should remain marginal and
more robust shear profiles well divorced to the north across
Upper Great Lakes. At least a brief shot of cooler air appears to
be in store behind this front for the end of the week with highs
in the mid 70s for Thursday/Friday before moderating back into the
lower 80s for Days 7-8 as low level thermal troughing shifts off
to east/moderates. Medium range models suggest this warming trend
should continue behind this forecast period as longwave troughing
becomes established across western CONUS.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 121 PM EDT Sun Aug 28 2016

frontal boundary and midlevel trof will be the focus for
convection for the next 3 to 6 hours. this is on the northern
gradient of moisture and axis of instability from KADG-KANQ-KASW
with another axis of instability extending from KHAI-KSBN-KIKK.
With the boundary layer flow from the south and mid-level flow
from the southwest expect this line to remain nearly stationary
for the next few hours. 0-3km shear continues to favor weak
rotation in these showers and cannot rule out funnel clouds.

Given the wind flow...expect to see pronounced outflow boundaries
developing from the line of showers and this would favor
development along the southern and southwestern portion of the
line. Combined with a weak shortwave ejecting from central
Illinois early evening/tonight expect to see additional convective
development to the south of the forecast area overnight.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Lewis

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 28, 4:54 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 AM EDT SUN AUG 28 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
454 AM EDT SUN AUG 28 2016 /354 AM CDT SUN AUG 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SEVERE
STORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
454 AM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING. GALE FORCE
WIND GUSTS COULD ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 28, 1:25 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT SUN AUG 28 2016

OHZ001-002-281845-
FULTON-WILLIAMS-
125 PM EDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FULTON AND
NORTHERN WILLIAMS COUNTIES...

AT 123 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MORENCI TO NEAR
EDON. MOVEMENT WAS EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
SOME HEAVY RAINFALL THAT MAY LEAD TO LOCALIZED FLOODING.

THIS LINE OF SHOWERS AND THUNDERSTORMS HAS PRODUCED FUNNEL CLOUDS
ACROSS SOUTHEAST LOWER MICHIGAN IN THE PAST HOUR.  WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THESE STORMS FOR FURTHER INTENSIFICATION.

LOCATIONS IMPACTED INCLUDE...
MONTPELIER...MORENCI...WEST UNITY...FAYETTE...HOLIDAY CITY...
WEST JEFFERSON...METAMORA...LYONS...DENSON...MUNSON...KUNKLE...
ALVORDTON...OAKSHADE...SEWARD AND ZONE.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 7 AND 27.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4154 8445 4158 8478 4171 8442 4172 8388
TIME...MOT...LOC 1723Z 276DEG 10KT 4177 8410 4158 8469

MARSILI
Special weather statement, Aug 28, 1:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
152 PM EDT SUN AUG 28 2016

OHZ002-005-281815-
HENRY-FULTON-
152 PM EDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HENRY AND
FULTON COUNTIES...

AT 151 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PETERSBURG TO 6 MILES NORTHWEST OF DELTA
TO NEAR WEST UNITY. MOVEMENT WAS SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. HEAVY RAINFALL IS ALSO EXPECTED THAT MAY LEAD TO LOCALIZED
FLOODING.  IN ADDITION...FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS
LINE OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST LOWER MICHIGAN.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THESE SHOWERS
AND THUNDERSTORMS AS THEY MOVE SOUTHEAST ACROSS NORTHWEST OHIO.

LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...LIBERTY CENTER...
METAMORA...LYONS...OAKSHADE...GERALD...BRAILEY...WINAMEG...ELMIRA...
SEWARD...PETTISVILLE...RIDGEVILLE CORNERS...TEDROW...
OTTOKEE AND ASSUMPTION.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 24 AND 48.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4150 8388 4137 8423 4143 8423 4143 8428
      4160 8437 4172 8410 4172 8388
TIME...MOT...LOC 1751Z 331DEG 9KT 4188 8373 4166 8406 4156 8438

MARSILI

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 1:25 PM EDTSpecial Weather StatementIWXWilliams80 min
Aug 28, 1:52 PM EDTSpecial Weather StatementIWXFulton23 min
Aug 28, 5:07 PM EDTSpecial Weather StatementIWXPaulding53 min
Aug 28, 5:28 PM EDTSevere Thunderstorm WarningIWXPaulding, Van Wert47 min
Aug 28, 5:59 PM EDTSevere Thunderstorm WarningIWXVan Wert29 min
Aug 28, 6:22 PM EDTSpecial Weather StatementIWXPutnam53 min
Aug 28, 6:32 PM EDTSpecial Weather StatementIWXAllen73 min
Aug 28, 6:48 PM EDTSevere Thunderstorm WarningIWXAllen30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.